One of the side effects with Byetta (exenatide) is its effect on blood sugar levels. In general, Byetta does not cause blood sugar levels to drop too low (hypoglycemia) when used by itself, although using Byetta with other diabetes drug can increase the risk of low blood sugar. It is also possible for blood sugar to go too high (hyperglycemia) in people taking Byetta. For more details read: https://www.drugs.com/cdi/byetta.html or please talk to your doc who has prescribed the med, hope this helps?
- Byetta Information for Consumers
- Byetta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Byetta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2010 • 1 answer
How long does it take so see the effect of blood sugars coming down with Victoza Pen and what foods?
Posted 7 Aug 2010 • 1 answer
Posted 25 Aug 2010 • 1 answer
Posted 19 Nov 2010 • 1 answer
Posted 13 Feb 2012 • 1 answer